Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Citalopram / Celexa This forum has posts about Citalopram
Reply
 
Thread Tools Display Modes
  #1  
Old 14-04-12, 23:48
miniholly miniholly is offline
Removed User
 
Join Date: Oct 2010
Posts: 308
Increased dose of Citalopram causing visual disturbances?

Hi everyone. I've been on Citalopram since January now and started on 20mg originally but yesterday my doc put me on 30mg as I said I was starting to feel a bit low again as well as putting me on sleeping tablets as I am having serious sleep issues lately.
I took my 30mg last night before bed and then took my sleeping tablet (Dreemon its called), but when I tried to sleep and closed my eyes I saw a flash of light. It was REALLY scary and I freaked out and had to sleep with the light on.
I've had something similar to that when my anxiety was sky high back in January/February and had my eyes checked out about it too.
I'm on meds mainly for Health Anxiety so as you can imagine my anxiety is sky high.
I don't know whether its my increased dose or the sleeping tablets (which were useless btw!) but either way I'm worried and would like to know if anyones had any similar experiences?
Reply With Quote
  #2  
Old 15-04-12, 00:36
Ingenious's Avatar
Ingenious Ingenious is offline
Intermediate Member
 
Join Date: Mar 2011
Posts: 674
Re: Increased dose of Citalopram causing visual disturbances?

Yes I get this on my medication. I notice it most when I turn the light off to go to sleep. It can be like someone is flashing a light - you'll get used to it. Other people have posted about this too, it's just another harmless side effect.
Reply With Quote
  #3  
Old 15-04-12, 00:53
ems73's Avatar
ems73 ems73 is offline
Junior Member
 
Join Date: Jan 2012
Posts: 169
Re: Increased dose of Citalopram causing visual disturbances?

Hi, I've had this, I just put it down to the meds
Also had a loud bang in my head which was similar, unnerving but just medication side effects, as far as I'm aware, nothing to worry about :-)
Reply With Quote
  #4  
Old 15-04-12, 01:01
miniholly miniholly is offline
Removed User
 
Join Date: Oct 2010
Posts: 308
Re: Increased dose of Citalopram causing visual disturbances?

Thank you! Was getting worried I was having a retinal detachment lol but like you I've just put it down to the meds as it happened a while after I took my meds, probably wasn't a wise idea taking my Citalopram straight after my sleeping tablet too xx
Reply With Quote
Reply

Tags
causing, citalopram, disturbances, dose, increased, visual


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
citalopram dose increased rainbow Citalopram / Celexa 5 05-12-11 23:41
Increased citalopram dose pinkdove General Anxiety 3 22-04-11 08:00
Increased dose after many months and side effects - advice please on Citalopram hellbelle49 Citalopram / Celexa 5 26-11-09 21:26
visual disturbances HeatherMc Health Anxiety 9 08-01-09 14:57
visual disturbances sylvia1970 Symptoms 2 01-12-08 15:43


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.